Log In Sign Up

4 days late, not sure what to think.


Forum: Am I Pregnant

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Am I Pregnant LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 26th, 2013, 06:38 PM
Newbie
Join Date: Apr 2013
Posts: 3
So, I am officially four days late. I've been taking the birth control pill Camrese, generic to Seasonique, and I've been on it for awhile now. I've been on birth control for years and this is the first time that I have not experienced a period. My boyfriend and I only use birth control as a form of protection (I know, I know that it is bad). I don't even have that "feeling" like I'm going to be getting my period either. I've been having brown discharge, but I wouldn't say it's heavy. It started on Tuesday, which would be when I typically get my period. I started the inactive pills on Sunday morning and usually by Tuesday and for sure by Wednesday, my period will come. Still nothing. I noticed a little blood, but it wasn't enough to be considered a period. I still am having the brown discharge.

Saturday morning I threw up once and was nauseous for the rest of the weekend. By Monday, I thought I was for sure getting my period. I just had that feeling, but then nothing came. I've been bloated; my stomach feels full even though I'm hungry like my lower stomach is kind of hard at times; I'm so tired lately, I've been taking almost two naps a day which is unusual for me and then I'm back in bed by 10/11 at night which is very early for me; My lower back has been aching this past week more than it ever has before; Occasional mood swings; lower stomach cramps but they aren't super painful, just enough to notice; this morning I felt like I had butterflies in my stomach or some type of fluttering; and I've been having mild heartburn, wake up in the morning and my chest is sore from it.

But I don't have breast tenderness, nausea, or peeing a lot. My best friend just had a baby so I confided in her because I have NEVER been late before. Ever. She said to just wait a little bit longer before testing, but I'm supposed to start my new pack of birth control pills on Sunday.

Would it be too early to test? I just don't want to spend a ton of money on tests if it's really nothing. I know it's rare to get pregnant on birth control, but for the past month I've been on and off antibiotics. I know that can affect the effectiveness of the pill. I'm not really sure what to think or do.
Reply With Quote
  #2  
April 26th, 2013, 06:48 PM
Mega Super Mommy
Join Date: Apr 2010
Location: MN
Posts: 4,865
I would test for sure. If you're late for your period and you are pregnant, you'll get a positive by this point. Antibiotics can make BC less effective, so there's a chance. Good luck!
Reply With Quote
  #3  
April 26th, 2013, 07:51 PM
Veteran
Join Date: Feb 2013
Location: tennessee
Posts: 400
Id test. Keep us updated. Good luck!
Reply With Quote
  #4  
April 26th, 2013, 08:24 PM
Newbie
Join Date: Apr 2013
Posts: 3
Quote:
Originally Posted by BabyLover View Post
I would test for sure. If you're late for your period and you are pregnant, you'll get a positive by this point. Antibiotics can make BC less effective, so there's a chance. Good luck!
Okay, I just wanted to make sure I waited long enough to test. Thanks!
Reply With Quote
  #5  
April 26th, 2013, 08:43 PM
Newbie
Join Date: Apr 2013
Posts: 3
Quote:
Originally Posted by hellokittylittle View Post
Id test. Keep us updated. Good luck!
Thanks, I will!
Reply With Quote
  #6  
April 26th, 2013, 08:50 PM
Veteran
Join Date: Feb 2013
Posts: 198
try being 2 MONTHS LATE. my last af was feb 24....i know how youfeel... hope you get some answers soon... oh and sometimes ourbodies go wonky when on or coming off of bc.... best of luck to you...
Reply With Quote
  #7  
May 2nd, 2013, 04:39 PM
Member
Join Date: May 2013
Posts: 13
Good Luck!
Reply With Quote
  #8  
May 4th, 2013, 03:56 AM
bella88's Avatar Mega Super Mommy
Join Date: Jun 2008
Location: Australia
Posts: 4,058
The pill is pretty effective when taken correctly. I was on it for 7 years and DH and I used it as our only form of birth control and I never got pregnant. Sometimes, even if it isn't typical, you can have very very light periods or skip periods entirely when on the pill. It isn't really a true period, just breakthrough bleeding due to you not ingesting the hormones from the pills. If the brown spotting started up around when you were due to get your period, that may be the period that you get for this month. If you are testing negative and have been taking the pill correctly then you are probably pretty safe, especially seeing as you say you have been on it for a while .
__________________






Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:01 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0